hey,i wqs on subs for 4mths got myself down 2 4mgs a day,now i am outta subs!!my last dose was 36 hrs ago i feel like crap i have 3 kids to care for i cant do this!!if i take a morphine pill will it stop the sub.withdrawls??i do plan on getting clean just as soon as someone can help with my kids..ty
I feel your pain. I am scared to death of getting off the stuff myself. My advice is do not take take a pain pill. It will put you right back where you started and I don't have to remind you of what that felt like. Probably what you are feeling now. If you have the means to do so then get your doctor to start tapering you off sbx. Otherwise you will continue in this vicious circle.
Can you get back on suboxone and taper down much lower? I got off with a slow taper and did fine. This may not be an option for you, but the morphine is going to only take the mask and delay the withdrawal, then it will start up again and you still have subs in your system, it will likely still block the morphine. I hope you can get back on the suboxone and taper down, you have used it, it does work. 4 mgs is too high to jump from without withdrawal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2009 • 2 answers
Posted 13 Oct 2009 • 2 answers
Posted 27 Feb 2010 • 1 answer
Posted 19 Dec 2011 • 8 answers
Posted 1 Jan 2012 • 4 answers